# SDR USAA040804

- Difficulty date: September 10, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr1 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5,  TOP SKIN - CORE BOND 1 INCH AREA, DELAMINATION, LT WING NR 1 SPOILER AT AFT OB CORNER - TOP SURFACE.  REMOVED DAMAGED AREA, INSTALLED FILLER AND DOUBLER IAW SRM 51-70-10.
